# SDR USAAD01154

- Difficulty date: August 28, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N821US
- Make and model: Doug DC-9-82
- Aircraft serial: 49138
- System (JASC): 2400 · Electrical Power System
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Lt Engine
- Part time: 39,337 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT - BWI -FLT 1458 - AFTER TAKEOFF, THE LEFT CSD LOW OIL PRESSURE LIGHT ILLUMINATED AND THE CSD WAS DISCONNECTED.  SINCE THE APU WAS ON MEL THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT CSD, CSD OIL COOLER, AND LEFT GENERATOR.  (M)
